# SDR AALA202012249007

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 28,468 hours, 3,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R REPORT LOUD AIR LEAK.  FOUND PART OF SLIDE STRAP HAD MIGRATED OVER DOOR SEAL.  ADJUSTED STRAP, PRESSURIZED AIRCRAFT, NO LEAKS NOTED.
